Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Has anyone here taken the mini pill?

What side effects did you have?

The long list is daunting. Including facial hair. Acne. Weight gain. Size decrease in breasts.

Answer Question

Asked by staciandababy at 8:09 PM on Jan. 3, 2013 in Health

Level 38 (101,982 Credits)
Answers (4)
  • Micronor? They gave me that after they thought my BP was too high to take regular pills, but I still have never tried it. I just went back to generic Estrogen and Progesterone. Of course, mine is not for birth control though.

    Answer by m-avi at 8:30 PM on Jan. 3, 2013

  • I took it but didn't notice any side effects, except getting pregnant. Twice. After taking the pill at the same time every day.

    Answer by missanc at 10:00 PM on Jan. 3, 2013

  • What?! Twice?! Why didn't you switch Bc after the first time? Are you serious? I don't want to get pregnant.

    Comment by staciandababy (original poster) at 10:03 PM on Jan. 3, 2013

  • I have - I took it for about 5 years and had no side effects whatsoever ... like most women. Side effects are possible but they are not necessarily the norm. Do they have stats for them? I ask because I have seen on other meds (in the leaflet in the box) here since that they put side effects in quantities - 1 in 100 might have the following effects, 1 in 1000, 1 in 10 000 - it helps to put things in perspective IMO :)

    Answer by winterglow at 5:21 AM on Jan. 4, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN